zbMATH — the first resource for mathematics

Representations on a complete discrete valuation ring. (Représentations sur un anneau de valuation discrète complet.) (French) Zbl 1178.20040
Summary: Following the first author [Rend. Semin. Mat. Univ. Padova 109, 45-62 (2003; Zbl 1048.20032)], we prove some results on the graphs of extensions attached to a representation on a complete discrete valuation ring with uniformizing parameter \(\pi\). On the one hand, under the assumption of residual multiplicity \(1\), we give a combinatorial description of all the graphs of extensions modulo \(\pi\) which appear. On the other hand, we prove a connexity result for the graph of all extensions modulo \(\pi^n\), which for \(n=1\) gives back the main result of [loc. cit.].

20G05 Representation theory for linear algebraic groups
11F70 Representation-theoretic methods; automorphic representations over local and global fields
11S23 Integral representations
20G25 Linear algebraic groups over local fields and their integers
20C11 \(p\)-adic representations of finite groups
51E24 Buildings and the geometry of diagrams
Full Text: DOI
[1] Bellaïche, J.: À propos d’un lemme de Ribet. Rend. Sem. Mat. Univ. Padova 109, 45–62 (2003) · Zbl 1048.20032
[2] Bellaïche, J.: Congruences endoscopiques et représentations galoisiennes. Thèse de l’université Paris XI-Orsay, janvier 2002. Disponible sur http://www.math.u-psud.fr/ theses-orsay/2002/2395.html
[3] Bellaïche, J., Chenevier, G.: Formes non-tempérées pour U(3) et conjectures de Bloch-Kato. À paraître aux Annales de L’E.N.S. Disponible sur arXiv:mathNT/0212282 · Zbl 1201.11051
[4] Berger, M.: Géométrie, Volume 3. CEDIC, Paris, 1977
[5] Bourbaki, N.: Algèbre, Chapitre 8. Act. Sci. Ind. 1261. Hermann, Paris, 1958 · Zbl 0102.27203
[6] Bourbaki, N.: Algèbre commutative, Chapitre 2. Masson, Paris, 1985 · Zbl 0547.13001
[7] Bruhat, F., Tits, J.: Groupes réductifs sur un corps local. Inst. Hautes Études Sci. Publ. Math. 41, 5–251 (1972) · Zbl 0254.14017
[8] Carayol, H.: Formes modulaires et représentations galoisiennes à valeurs dans un anneau local complet. In: p-adic monodromy and the Birch and Swinnerton-Dyer conjecture, Contemp. Math. 165, Amer. Math. Soc., 1994, pp.213–237 · Zbl 0812.11036
[9] Rouquier, R. Caractérisation des caractères et pseudo-caractères. J. Algebra 180(2), 571–586 (1996) · Zbl 0857.16013
[10] Serre, J.-P.: Représentations linéaires sur des anneaux locaux, d’après Carayol. Exposé au séminaire Chevalley, 8 octobre 1993
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.